MathSciNet Relay Station
MathSciNet bibliographic data
MR603363 05C15 (05C05 05C20)
Harary, Frank; Sumner, David The dichromatic number of an oriented tree. J. Combin. Inform. System Sci. 5 (1980), no. 3, 184–187.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement